Format

Send to

Choose Destination
Indian J Cancer. 2018 Oct-Dec;55(4):413-414. doi: 10.4103/ijc.IJC_151_18.

Creatinine kinase elevation and peripheral neuropathy during nivolumab treatment of a patient with metastatic renal cell carcinoma.

Author information

1
Department of Medical Oncology, Ataturk University Faculty of Medicine, Erzurum, Turkey.

Abstract

We report elevation of creatinine kinase (CK), which is an uncommon adverse event related to treatment with nivolumab. Nivolumab is a monoclonal antibody against programmed cell death-1 and an effective agent in metastatic renal cell carcinoma (RCCa). Here, we report a case of 58 year-old male receiving nivolumab as fourth-line treatment for metastatic RCCa. The patient was admitted to our clinic with pelvic pain and weakness in his legs. Elevated CK level was noted and he was hospitalized. About 1 mg/kg methylprednisolone was initiated and nivolumab was discontinued. On the second day of his hospitalization, left facial palsy occurred. After his neuropathy improved and CK level normalized, the patient was discharged. Neurological immune-related adverse events are very rare with nivolumab but can be serious.

KEYWORDS:

Nivolumab; creatinine kinase; renal cell carcinoma

PMID:
30829281
DOI:
10.4103/ijc.IJC_151_18
Free full text

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd
Loading ...
Support Center